A 44-year-old member asked:
Disclaimer

how common is it to get sick while on antibiotics?

1 doctor answer
Dr. David Hardin
35 years experience Wound care
With certain ones: Many drugs including antibiotics like Erythromycin and Levaquin (levofloxacin) will cause nausea.
Answered on May 31, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Metronidazole: Well, actually side effects may potentially occur with any medications. With Metronidazole some of the more common possible SE's include nausea, vomi ... Read More
A 20-year-old male asked:
Dr. Kurt Muetterties
33 years experience Interventional Radiology
Chicken soup:-): Common cold, by definition, is due to a virus. Antibiotics are only effective in treating infections due to bacteria, not viruses. Your best bet is to ... Read More
A 26-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Viral illness: Your son will acquire numerous infections during the pre school and school age years. His immune system will develop antibodies to fight the infection ... Read More
A 37-year-old member asked:
Dr. David Wishnew
41 years experience Wound care
Antibiotic/illness: Antibiotics, especially when taking by mouth, can be quite harsh to the mucosa of the stomach. Some antibiotics are known for causing pain (e.g. Eryth ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month